# SDR FDEA201608303082

- Difficulty date: August 30, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA73411
- Condition: Corroded
- Location: Bs 374-395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 374-395 75 RBL 107  FLOOR SUPPORT SHOWS LIGHT SURFACE CORROSION.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DRAWING ABA7341 AND SRM 51-31-01 FIG 2 VOL 2.
